# SDR SWIA202157517

- Difficulty date: February 1, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND PANEL 232BZ HAS CRACKED HONEYCOMB AND 1EA ATTACH BRACKET DISBONDED FROM THE BACK SURFACE.     (C-CHECK RO 4/12/2021)    REPAIRED SERVICE DOOR SURROUND PANEL 232BZ HAS CRACKED HONEYCOMB IAW C&D ZODIAC REPAIR MANUAL 25-6000-1 AND REATTACHED 1EA BRACKET DISBONDED FROM THE BACK SURFACE.IAW CRJ 200 SRM 51-22-00 REF ATTACHED CONTINUATION CARD FOR DETAILS OR WORK PERFORMED
